# SDR SWIA2020042350276

- Difficulty date: April 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LINTEL BEAM AFT SIDE HAS A CRACKED BRACKET. ( MARKED ).   (C-CHECK) RO 4/21/2020   INSTALLED NEW REPLACEMENT CARGO DOOR LINTEL AFT BRACKET P/N 601R35050-109 AT FS.621 BULKHEAD WEB LBL.36 AS PER CRJ200 SRM, LEAK CHECKS GOOD
